# SDR REXA2014092000969

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,566 hours, 19,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 FLOOR EMER LIGHT STRIP INOPERATIVE.  R & R EMER FLOOR FLEXIBLE LAMP.  OPERATIONS CHECKED PASSED IAW AMM 33-51-01.
